Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 37, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jul 11, 2010, 1:54 PM CDT for Johnson County, Pettis County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2010, 1:54 PM CDT (18:54 UTC)
- Expired
- Jul 11, 2010, 6:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Johnson County, MO, Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 79 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1329 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
887
WGUS53 KEAX 111854
FFWEAX
MOC101-159-112300-
/O.NEW.KEAX.FF.W.0037.100711T1854Z-100711T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
154 PM CDT SUN JUL 11 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
SOUTHERN PETTIS COUNTY IN CENTRAL MISSOURI...
* UNTIL 600 PM CDT
* AT 152 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN 2 AND 3 INCHES OF
RAIN HAS FALLEN ACROSS THE WARNED AREA EARLIER TODAY...WITH
ADDITIONAL HEAVY RAIN EXPECTED THROUGH 3 PM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...KNOB
NOSTER...WARRENSBURG...WHITEMAN AIR FORCE BASE AND GREEN RIDGE.
FLOODING HAS ALREADY BEEN REPORTED BY AN EMERGENCY MANAGER NEAR
GREEN RIDGE IN PETTIS COUNTY. ADDITIONAL FLOODING CAN BE EXPECTED
THIS AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3869 9380 3882 9372 3860 9306 3854 9307
3853 9308 3854 9327 3852 9327
$$
211 follow-up statement
726
WGUS73 KEAX 112252
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
552 PM CDT SUN JUL 11 2010
MOC101-159-112307-
/O.EXP.KEAX.FF.W.0037.000000T0000Z-100711T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON MO-PETTIS MO-
552 PM CDT SUN JUL 11 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN PETTIS
COUNTY IN CENTRAL MISSOURI...AND EAST CENTRAL JOHNSON COUNTY IN WEST
CENTRAL MISSOURI WILL BE ALLOWED TO EXPIRE AT 600 PM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3869 9380 3882 9372 3860 9306 3854 9307
3853 9308 3854 9327 3852 9327
$$
21What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 12:50 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 11, 12:50 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1250 PM CDT SUN JUL 11 2010 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... EARLY THIS MORNING...AN ELONGATED S/W TROUGH OVER NEBRASKA EMBEDDED IN BROAD WESTERLY FLOW ALOFT CONTINUED TO SUPPORT A WEAK MCS ACROSS SOUTHEASTERN NE. THROUGH DAYBREAK...EXPECTING THIS MCS TO CONTINUE TO WEAKEN AS IT PUSHES SE INTO THE NORTHERN CWA...AS INSTABILITY RAPIDLY DECREASES FURTHER EAST. THE MAIN CONCERNS IN THE SHORT TERM ARE FOCUSED ON THE POTENTIAL FOR CONVECTION TODAY THROUGH TUESDAY...THEN TRANSITIONING TO A RAPID WARMUP BY WEDNESDAY. FOR TODAY...OPERATIONAL MODELS ARE REALLY OF NO STRONG HELP...AS CONVECTIVE FEEDBACK CONTINUES TO PLAGUE FCST DETAILS. THE 00Z NAM AND TO SOME DEGREE THE 00Z GFS HAVE BOTH STRUGGLED MIGHTILY OVERDEVELOPING THE H50 S/W CURRENTLY MOVING ACROSS NE. THE OVER DEVELOPMENT OF THIS WAVE IS LEADING TO POOR RESOLUTION OF BOUNDARY LAYER FEATURES AND THUS SEVERELY IMPACTING THE FCST BEYOND TODAY. ATTM...PREFER A BLEND OF THE LOWER RESOLUTION ECMWF/GEM...WITH SOME MESOSCALE SUPPORT FROM THE NSSL-WRF AND A SLIGHTLY IMPROVED 06Z NAM. THIS SAID...INITIAL CONVECTION THIS MORNING SHOULD PUSH A LITTLE FURTHER SE INTO THE CWA THROUGH DAY BREAK ONLY SLOWLY CRAWLING INTO NORTHERN MO. POTENTIAL DOES EXIST FOR THIS ACTIVITY TO REDEVELOP AS IT MOVES A LITTLE FURTHER SOUTH. MEANWHILE...THE EVENTUAL PASSAGE OF A SFC TROUGH STILL RESIDING WELL NW ACROSS NORTH CENTRAL NE AND CENTRAL SD AND ITS IMPACTS REMAIN IN QUESTION. FEEL THAT SOME UNCERTAINTY EXISTS TO THE AMOUNT OF CONVECTIVE DEBRIS THAT WILL REMAIN OVER THE CWA TODAY WHICH COULD HAMPER AVAILABLE INSTABILITY. NEVERTHELESS THIS S/W OVER NE IS EXPECTED TO PIVOT FAIRLY QUICKLY TODAY WITH THE MAIN ENERGY PASSING THROUGH NORTHERN MO...AND A TRAILING TROUGH AXIS INTO CENTRAL KS. SHOULD MODEL PROJECTIONS OF 1500-2000 J/KG MLCAPE COME TO FRUITION...DECENT SHEAR PROVIDED BY A ABNORMALLY STRONG MID-LVL JETLET WOULD PROVIDE SOME SUPPORT FOR STRONG TO PERHAPS SEVERE DEVELOPMENT RATHER EARLY IN THE AFTN AS THE FRONT BEGINS TO SURGE SE A BIT. SOUNDINGS APPEAR MINIMALLY CAPPED...WITH INHIBITION ALREADY NON- EXISTENT BY NOON. WOULD EXPECT THE POTENTIAL FOR INITIAL VERY SCT SUPERCELL DEVELOPMENT...WITH STORMS CONGEALING INTO MULTI-CELL CLUSTERS WITH DRY POCKET OF AIR ALOFT SUPPORTIVE OF DAMAGING WINDS. FZING LVLS REMAIN FAIRLY HIGH...BUT ADEQUATE SHEAR ALOFT MAY SUPPORT LARGER HAIL. DUE TO THE SPEED AND EASTWARD PROGRESSION OF THE S/W STORMS SHOULD PROGRESS FAIRLY RAPIDLY SE THROUGH THE AFTN...WITH LOWER POPS EXPECTED IN THE EVENING AS SUBSIDENCE ARRIVES. FOR MONDAY...REALLY FEEL THAT MUCH OF MONDAY SHOULD BE DRY AS THE REGION SHOULD BE UNDER S/W RIDGING. HAVE TRIED TO TRIM BACK POPS...WHICH MAY BE TRIMMED BACK FURTHER IN LATER FCSTS. TEMPS SHOULD RECOVER A BIT ON MONDAY WITH A BIT MORE SUNSHINE...WITH READINGS SLIGHTLY BLO NORMAL. FOR MON NIGHT...ANOTHER RATHER PROGRESSIVE S/W TROUGH WILL ZIP THROUGH THE CENTRAL PORTIONS OF THE COUNTRY. AS THIS S/W PASSES OVER THE WESTERN PLAINS IT SHOULD DEVELOP CONVECTION MON AFTN AND EVE ALONG THE STALLED FRONT IN SOUTHERN KS AND SOUTHERN MO. AN MCS WILL LIKELY DEVELOP AND MOVE EASTWARD...WITH THE FAVORED AREA JUST SOUTH OF THE CWA. FURTHER NORTH THERE MAY BE ADDITIONAL CONVECTION...BUT AREAL COVERAGE WOULD SUGGEST ONLY SCT WORDING ATTM. TUESDAY AND WEDNESDAY...A RATHER RAPID AND STRONG WARMUP WILL BE ON TAP AS MID-LVL RIDGING POPS UP IN THE CENTRAL PART OF THE COUNTRY AHEAD OF STRONGER UPR TROUGH DIGGING INTO THE NORTHERN ROCKIES. READINGS ON TUESDAY WILL CLIMB INTO THE UPR 80S...LIMITED BY A SLOW RETURN OF SOUTHERLY SFC WINDS. AFTER WHATS EXPECTED TO BE A VERY WARM OVERNIGHT PERIOD TUE NIGHT...STRONG RETURN FLOW WILL PUSH THE NOSE OF A +24C TO +26C H85 THERMAL RIDGE OVERHEAD BY WED MORNING. STRONG MIXING SHOULD PUSH READINGS INTO THE LOWER 90S...ALSO PUSHING HEAT INDEX READINGS INTO THE LOWER 100S. THURSDAY...HAVE BUMPED UP POPS A LITTLE FURTHER FOR LATE WED NIGHT INTO THU AS MODELS REMAIN IN STRONG AGREEMENT IN EDGING A SFC FRONT TOWARDS THE AREA WITH MOISTURE POOLING AHEAD OF THE FRONT. DUX && .AVIATION... FOR THE 18Z TAFS...STILL THE POTENTIAL OF THUNDERSTORM REDEVELOPMENT IN THE KANSAS CITY METRO AREA WITH A WARM FRONT NEAR THE AREA...BUT FOR NOW WILL JUST GO WITH A VICINITY IN THE TAF UNTIL SEEING ANY MORE DEVELOPMENT TO THE WEST. KSTJ SHOULD BE FAR ENOUGH NORTH TO BE JUST ON THE FRINGES OF ANY REDEVELOPMENT...SO WILL JUST GO WITH A CB GROUP. IN THE WAKE OF THIS SYSTEM...EXPECTING FOG AND STRATUS DECK TO DEVELOP. && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 11, 1:05 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 105 PM CDT SUN JUL 11 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-121815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 105 PM CDT SUN JUL 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THIS AFTERNOON...THUNDERSTORMS WILL CONTINUE TO FIRE IN THE VICINITY OF A WARM FRONT BOUNDARY DRAPED FROM EAST CENTRAL KANSAS...JUST SOUTH OF KANSAS CITY...INTO SOUTHERN PORTIONS OF CENTRAL MISSOURI. THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER WITH DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. ALSO TORRENTIAL RAINFALL WILL BE OCCURRING WITH THESE STORMS...LEADING TO AREAS OF FLOODING AND FLASH FLOODING. IN NORTHERN MISSOURI THIS AFTERNOON...SCATTERED STORMS MAY OCCUR BUT THE THREAT OF SEVERE WEATHER IS LOWER. STILL ISOLATED WIND DAMAGE AND LARGER HAIL WILL BE POSSIBLE WITH ANY STORMS THROUGH EARLY EVENING. BY THIS EVENING...AN UPPER LEVEL SYSTEM WILL BE MOVING EAST OF THE REGION...ENDING THE THREAT OF STORMS IN EASTERN KANSAS AND WESTERN MISSOURI EARLY ON...THEN OUT OF CENTRAL MISSOURI BY MID EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE MAY BE A BREAK IN THUNDERSTORM ACTIVITY THROUGH MONDAY AFTERNOON...BEFORE AN ADDITIONAL CHANCE FOR THUNDERSTORMS MONDAY NIGHT INTO EARLY TUESDAY. AT THIS TIME THE THREAT FOR SEVERE WEATHER REMAINS LOW. BY WEDNESDAY NIGHT A FRONT WILL APPROACH THE AREA FROM THE NORTHWEST. AHEAD OF THIS FRONT ON WEDNESDAY...TEMPERATURES WILL SOAR INTO THE LOWER TO MIDDLE 90S WITH HEAT INDEX READINGS WEDNESDAY AFTERNOON BETWEEN 100 AND 105 DEGREES. THUNDERSTORMS MAY DEVELOP ALONG THIS FRONT WEDNESDAY NIGHT AND THURSDAY. AT THIS TIME IT IS TOO EARLY TO DETERMINE A SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. ALSO REPORTS OF FLOODING ARE REQUESTED.
In the hours before
Special weather statement, Jul 11, 12:35 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1235 PM CDT SUN JUL 11 2010 KSZ057-105-MOZ043-053-111815- BATES MO-CASS MO-JOHNSON KS-MIAMI KS- 1235 PM CDT SUN JUL 11 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI AND SOUTHERN JOHNSON COUNTIES IN EAST CENTRAL KANSAS...AND WESTERN CASS AND NORTHWESTERN BATES COUNTIES IN WEST CENTRAL MISSOURI UNTIL 115 PM CDT... AT 1231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SPRING HILL...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM CONTINUES TO DISPLAY WEAK ROTATION...AND COULD INTENSIFY. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SPRING HILL...LOUISBURG...BELTON...RAYMORE...PECULIAR... CLEVELAND...DREXEL...FREEMAN...HILLSDALE...WAGSTAFF...CHILES... BUCYRUS...STILLWELL AND WEST LINE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3878 9429 3840 9451 3871 9504 3887 9491 TIME...MOT...LOC 1735Z 293DEG 25KT 3874 9484 21
Local storm report, Jul 11, 1:33 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
133 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM HAIL 2 S FREEMAN 38.59N 94.51W
07/11/2010 E1.75 INCH CASS MO LAW ENFORCEMENT
&&
SFLocal storm report, Jul 11, 1:34 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
134 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM TSTM WND GST 2 S HARRISONVILLE 38.25N 90.35W
07/11/2010 E65 MPH XXX XX LAW ENFORCEMENT
&&
SFLocal storm report, Jul 11, 1:35 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
135 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD 1 N GREEN RIDGE 38.63N 93.41W
07/11/2010 PETTIS MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTED 1.5 FEET OF WATER OVER HIGHWAY
127
&&
21Local storm report, Jul 11, 1:36 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
136 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 PM TSTM WND GST 2 S HARRISONVILLE 38.63N 94.35W
07/11/2010 E65.00 MPH CASS MO LAW ENFORCEMENT
&&
SFLocal storm report, Jul 11, 1:43 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
143 PM CDT SUN JUL 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM HAIL 3 W ARCHIE 38.49N 94.41W
07/11/2010 E1.00 INCH CASS MO AMATEUR RADIO
&&
SFThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 9:10 AM CDT | Special Weather Statement | EAX | Jackson | 35 min |
| Jul 11, 9:32 AM CDT | Areal Flood Advisory | EAX | Jackson | 4 hr |
| Jul 11, 9:43 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 32 min |
| Jul 11, 10:51 AM CDT | Areal Flood Advisory | EAX | Jackson | 4 hr |
| Jul 11, 11:07 AM CDT | Areal Flood Advisory | EAX | Clay, Platte | 4 hr |
| Jul 11, 11:51 AM CDT | Areal Flood Advisory | EAX | Cass, Jackson | 7 hr |
| Jul 11, 11:57 AM CDT | Special Weather Statement | EAX | Ray | 33 min |
| Jul 11, 12:00 PM CDT | Areal Flood Advisory | EAX | Johnson | 4 hr |
| Jul 11, 12:11 PM CDT | Special Weather Statement | EAX | Cass | 34 min |
| Jul 11, 12:30 PM CDT | Special Weather Statement | EAX | Jackson | 30 min |
| Jul 11, 12:32 PM CDT | Special Weather Statement | EAX | Pettis | 28 min |
| Jul 11, 12:55 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 35 min |
| Jul 11, 1:09 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Johnson | 36 min |
| Jul 11, 1:12 PM CDT | Areal Flood Advisory | EAX | Johnson, Pettis | 4 hr |
| Jul 11, 1:31 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry | 29 min |
| Jul 11, 1:44 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 16 min |
| Jul 11, 1:57 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 33 min |
| Jul 11, 2:02 PM CDT | River Flood Warning | EAX | Clay, Platte | 6 hr |
| Jul 11, 2:31 PM CDT | Special Weather Statement | EAX | Benton | 29 min |
| Jul 11, 2:44 PM CDT | Areal Flood Advisory | EAX | Jackson | 3 hr |
| Jul 11, 2:49 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 38 hr |
| Jul 11, 2:49 PM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 49 hr |
| Jul 11, 3:04 PM CDT | Special Weather Statement | EAX | Bates | 26 min |
| Jul 11, 3:11 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 34 min |
| Jul 11, 4:02 PM CDT | Areal Flood Advisory | EAX | Cass, Jackson, Johnson | 3 hr |
| Jul 11, 4:22 PM CDT | Special Weather Statement | EAX | Cass | 23 min |
| Jul 11, 4:27 PM CDT | Special Weather Statement | EAX | Bates | 33 min |
| Jul 11, 4:34 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 26 min |
| Jul 11, 4:56 PM CDT | Special Weather Statement | EAX | Henry | 34 min |
| Jul 11, 6:01 PM CDT | Areal Flood Advisory | EAX | Andrew, Holt, Nodaway | 3 hr |
| Jul 11, 6:20 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 16 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.